# SDR ASAA2025020256156

- Difficulty date: February 2, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO THRESHOLD WEB, ORIGINAL MATERIAL THICKNESS .050, REMOVED .020, REMAINING .030, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED DAMAGED WEB, LOCATED AND DRILLED NEW WEB PN- 146A8123-25...... PO-1113144.7, AND INSTALLED WEB IAW B737-800 SRM 51-40-02, SRM 51-40-05, AND BAC DWG 146A8340 REV. G.
